# SDR SWAA2023031505672

- Difficulty date: February 21, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 33,840 hours, 15,656 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE; O/B FAN COWL; ENG. OIL ACCESS DOOR; INTERNAL SUPPORT BRACKET IS CRACKED.<[01] REMOVED OLD FAN COWL AND INSTALLED NEW FAN COWL PER AMM 71-11-02.;[02] VERIFIED REMOVED OLD FAN COWL AND INSTALLED NEW FAN COWL PER AMM 71-11-02.
